Alert archive / Missouri / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 58, NWS Springfield, MO

May 27, 20214 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2021, 11:45 AM CDT for 4 counties in Missouri. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2021, 11:45 AM CDT (16:45 UTC)
Expired
May 27, 2021, 12:45 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cedar County, MO, Dade County, MO, Dallas County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 49 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:51 AM CDTTSTM WND DMG2 W Bolivar, MOSEVERE WEATHER SNAPPED POWER POLES AND LINES ALONG MO HWY 32, WEST OF MO HWY 13. TIME APPROXIMATE, ESTIMATED BY RADAR.
May 27, 11:51 AM CDTTORNADO2 Wsw Bolivar, MOBRIEF TORNADO WITNESSED BY MULTIPLE PEOPLE. WORKSHOP BUILDING DESTROY AND ANOTHER HEAVILY DAMAGED ALONG WITH TREES UPROOTED AND TRAVEL TRAILERS DAMAGED. EVENT WAS FOLLOWED BY WIDESPREAD WIND DAMAGE.
May 27, 11:55 AM CDTTSTM WND DMG1 Sw Bolivar, MOCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SW BOLIVAR. MULTIPLE POWER LINES DOWN, TREES DOWN IN SW PORTION OF CITY. ONE BUILDING COLLAPSE, NO INJURIES ALL ACCOUNTED FOR.HWY 13 BLOCKED DUE TO POWER LINES JUST NORTH OF 32 BOLIVAR AREA TOO. SEMI TRAILER BLOWN O
May 27, 11:55 AM CDTTSTM WND DMG1 Sw Bolivar, MOMULTIPLE POWER LINES DOWN, TREES DOWN IN SW PORTION OF CITY. ONE BUILDING COLLAPSE, NO INJURIES ALL ACCOUNTED FOR.HWY 13 BLOCKED DUE TO POWER LINES JUST NORTH OF 32 BOLIVAR AREA TOO. TIME BASED ON RADAR ESTIMATE.
May 27, 12:00 PM CDTTSTM WND DMG4 Sse Bolivar, MOA PARKED SEMI TRAILER OVERTURNED DUE TO HIGH WINDS.
May 27, 12:08 PM CDTTSTM WND DMG3 Ssw Half Way, MOTREE DAMAGE AND OUTBUILDING DAMAGE OCCURRED AT THIS LOCATION SOUTHEAST OF BOLIVAR.
May 27, 12:08 PM CDTTORNADO3 Sw Half Way, MOLARGE HAY BARN HEAVILY DAMAGED AND TREES UPROOTED. RADAR TORNADO DEBRIS SIGNATURE NOTED.
May 27, 12:15 PM CDTTSTM WND GST 604 Ese Bolivar, MODELAYED REPORT. AWOS STATION KM17 BOLIVAR AWOS.
May 27, 12:27 PM CDTTSTM WND DMG4 W Long Lane, MODELAYED REPORT. DAMAGE TO NUMEROUS TREES S OF HWY 32 ALONG CLOVERDALE RD (JUST E OF THE NIANGUA RIVER) TO JJ JUST S OF CLOVERDALE TEE THEN ALONG JJ TO THE BRIDGE OVER THE NIANGUA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 11:26 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

470 
WUUS53 KSGF 271645
SVRSGF
MOC039-057-059-167-271745-
/O.NEW.KSGF.SV.W.0058.210527T1645Z-210527T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1145 AM CDT Thu May 27 2021

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Dallas County in southwestern Missouri...
  Southeastern Cedar County in southwestern Missouri...
  Polk County in southwestern Missouri...
  Northeastern Dade County in southwestern Missouri...

* Until 1245 PM CDT.

* At 1145 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Hermitage to near Fair Play to 8
  miles south of Stockton, moving east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Bolivar...                        Stockton Lake...
  Stockton State Park...            Bennett Spring State Park...
  Buffalo...                        Stockton...
  Conway...                         Polk...
  Pleasant Hope...                  Urbana...
  Morrisville...                    Dadeville...
  Halfway...                        Louisburg...
  Aldrich...                        Umber View Heights...
  Windyville...                     March...
  Tunas...                          Cane Hill...

This includes Interstate 44 between mile markers 110 and 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3781 9286 3772 9286 3771 9284 3748 9285
      3749 9307 3742 9308 3743 9362 3762 9388
      3770 9378 3757 9356 3781 9319 3789 9318
TIME...MOT...LOC 1645Z 287DEG 36KT 3783 9335 3768 9351 3757 9377 

HAIL...1.00IN
WIND...70MPH
 
$$

Titus
3 follow-up statements
360 
WWUS53 KSGF 271658
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1158 AM CDT Thu May 27 2021

MOC039-271708-
/O.CAN.KSGF.SV.W.0058.000000T0000Z-210527T1745Z/
Cedar MO-
1158 AM CDT Thu May 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CEDAR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and southwestern Missouri.

LAT...LON 3781 9286 3772 9286 3770 9284 3748 9285
      3749 9307 3742 9308 3743 9362 3754 9376
      3757 9370 3757 9362 3759 9361 3757 9356
      3781 9319 3789 9318
TIME...MOT...LOC 1658Z 287DEG 36KT 3780 9323 3765 9339 3754 9365 

$$

MOC057-059-167-271745-
/O.CON.KSGF.SV.W.0058.000000T0000Z-210527T1745Z/
Dallas MO-Polk MO-Dade MO-
1158 AM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR DALLAS...POLK AND NORTHEASTERN DADE COUNTIES...

At 1158 AM CDT, severe thunderstorms were located along a line
extending from near Urbana to near Bolivar to 7 miles southwest of
Fair Play, moving east at 40 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Bolivar...                        Stockton Lake...
Bennett Spring State Park...      Buffalo...
Conway...                         Polk...
Pleasant Hope...                  Urbana...
Morrisville...                    Dadeville...
Halfway...                        Louisburg...
Aldrich...                        Windyville...
March...                          Tunas...
Pumpkin Center...                 Eudora...
Goodson...                        Plad...

This includes Interstate 44 between mile markers 110 and 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3781 9286 3772 9286 3770 9284 3748 9285
      3749 9307 3742 9308 3743 9362 3754 9376
      3757 9370 3757 9362 3759 9361 3757 9356
      3781 9319 3789 9318
TIME...MOT...LOC 1658Z 287DEG 36KT 3780 9323 3765 9339 3754 9365 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
 
$$

Titus
955 
WWUS53 KSGF 271714
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1214 PM CDT Thu May 27 2021

MOC057-271720-
/O.CAN.KSGF.SV.W.0058.000000T0000Z-210527T1745Z/
Dade MO-
1214 PM CDT Thu May 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DADE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Missouri.

LAT...LON 3781 9286 3772 9286 3770 9284 3769 9285
      3748 9285 3749 9307 3742 9308 3744 9363
      3754 9362 3757 9356 3772 9319 3785 9302
TIME...MOT...LOC 1710Z 295DEG 42KT 3774 9302 3760 9326 3746 9340 

$$

MOC059-167-271745-
/O.CON.KSGF.SV.W.0058.000000T0000Z-210527T1745Z/
Dallas MO-Polk MO-
1214 PM CDT Thu May 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR DALLAS AND SOUTHERN POLK COUNTIES...

At 1210 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Buffalo to 8 miles east of
Bolivar to Morrisville, moving southeast at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Bolivar...                        Stockton Lake...
Bennett Spring State Park...      Buffalo...
Conway...                         Pleasant Hope...
Morrisville...                    Halfway...
Louisburg...                      Aldrich...
Windyville...                     Brighton...
March...                          Pumpkin Center...
Olive...                          Eudora...
Foose...                          Plad...
Long Lane...                      Charity...

This includes Interstate 44 between mile markers 110 and 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3781 9286 3772 9286 3770 9284 3769 9285
      3748 9285 3749 9307 3742 9308 3744 9363
      3754 9362 3757 9356 3772 9319 3785 9302
TIME...MOT...LOC 1710Z 295DEG 42KT 3774 9302 3760 9326 3746 9340 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Titus
201 
WWUS53 KSGF 271742
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1242 PM CDT Thu May 27 2021

MOC059-167-271751-
/O.EXP.KSGF.SV.W.0058.000000T0000Z-210527T1745Z/
Dallas MO-Polk MO-
1242 PM CDT Thu May 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS AND SOUTHERN POLK
COUNTIES WILL EXPIRE AT 1245 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.

LAT...LON 3781 9286 3772 9286 3770 9284 3769 9285
      3748 9285 3749 9307 3742 9308 3744 9363
      3754 9362 3757 9356 3772 9319 3785 9302
TIME...MOT...LOC 1741Z 287DEG 36KT 3765 9266 3751 9290 3737 9304 

$$

Wise

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:27 AM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, May 27, 6:27 AM CDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
627 AM CDT Thu May 27 2021

...Updated for 12Z Aviation Discussion...

.SHORT TERM...(Today and tonight)
Issued at 323 AM CDT Thu May 27 2021

Main challenge for this forecast period remains on severe weather
potential and how the ongoing morning convection and convective
debris affects destabilization later today. So there still
remains some uncertainty in how everything plays out today.

Early this morning, radar is showing strong to severe convection
moving across eastern Kansas. CAMs have done poorly with this with
the overnight runs. Expect this convection to last a few more hours
as it lifts east-northeast affecting our northwestern counties.
These are expected to dissipate his morning as an MCS moves across
northern Missouri. The combination of these will lay out outflow
boundaries that will likely be the focus for additional convection
within the increasingly unstable pre-frontal atmosphere with surface
based capes running 2500-3500 j/KG and deep layer shear 30 to 40
knots, more than sufficient for robust updrafts. This instability
largely dependent on atmosphere recovery from morning convection.
None the less,  large hail and damaging wind gusts look to be the
primary threat. Although the tornado threat is low its certainly not
zero as any boundary interactions could enhance low level SRH
conducive to tornado development. convection will likely continue
into the evening, but at this point the atmosphere may be rather
worked over once the front arrives this evening. So confidence is
severity with the front not very high.

The heavy rain/flooding potential continues to be a concern as well.
Wet antecedent conditions combined with precipitable water values
running 1.50" to 1.75" and any training echoes could result in
flash flooding.

All the activity looks to exit the eastern counties after midnight,
with drier air then advecting into the region. After a warm,
somewhat muggy day with highs in the low to mid 80s, lows will drop
into the lower 60s to around 70 tonight, with lower humidity
levels.

.LONG TERM...(Friday through Wednesday)
Issued at 323 AM CDT Thu May 27 2021

Upper level and surface ridging over the area from Friday through
Sunday will bring pleasant weather conditions for much of the
upcoming Memorial Day weekend. Temperatures will be slightly below
normal with dry conditions. This ridging will push east of the area
Monday with medium range models showing varying degrees of
troughiness across the Plains. Rain chances do enter the picture to
end the long holiday weekend, but not until later Sunday into Monday.

Tuesday and Wednesday looks to be more active with model trends
showing more rain chances through the period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 626 AM CDT Thu May 27 2021

Early morning showers/storms will likely dissipate by mid morning
with more expected to develop later today. Some MVFR ceilings
will persist this morning within the showers and storms, but VFR
flight conditions will predominate. Still some uncertainty of
timing of re-development of convection later today,but likely
after 18Z so refinement of the TAFs will be likely throughout the
day today. The threat for showers/storms will end this evening as
a cold front moves through. Post frontal MVFR/IFR ceilings are
likely then through the overnight hours. As far as winds, there
could be a few gusts to 20 to 25 knots late this morning through
the afternoon, mainly at KSGF and KJLN.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Raberding
Hazardous weather outlook, May 27, 8:52 AM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
852 AM CDT Thu May 27 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281400-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
852 AM CDT Thu May 27 2021

...Strong to Severe Storms Expected Today...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

 Strong to severe thunderstorms are expected to develop later
 today and into this evening. As the atmosphere destabilizes
 through the late morning and into the afternoon, storm coverage
 will increase as the unstable airmass interacts with an outflow
 boundary over central Missouri and a cold front over southern
 Kansas. The storms will have the potential to produce damaging
 wind gusts in excess of 70 mph, large hail and the possibility
 of tornadoes. With high rainfall rates expected, there will also
 be a risk for flash flooding. Please keep updated with the
 latest weather situation today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

  Showers and storms are expected once again, mainly Monday
  through Wednesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed later today or tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

In the hours before

Local storm report, May 27, 11:17 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     EL DORADO SPRINGS       37.88N 94.01W
05/27/2021                   CEDAR              MO   LAW ENFORCEMENT

            TREES DOWN BY THUNDERSTORM WINDS.

&&

SR
Local storm report, May 27, 11:32 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     LIGHTNING        WEBB CITY               37.15N 94.48W
05/27/2021                   JASPER             MO   EMERGENCY MNGR

            LIGHTNING STRIKE TO A HOUSE WITH MINOR
            DAMAGE - WEBB CITY. NUMEROUS CLOUD TO GROUND
            LIGHTNING REPORTS.

&&
Local storm report, May 27, 11:34 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 AM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HEAVY RAIN       JOPLIN                  37.09N 94.51W
05/27/2021  M1.94 INCH       JASPER             MO   EMERGENCY MNGR

            TOTAL FROM 1048 AM THROUGH 1123 AM.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:12 PM CDTRiver Flood WarningSGFVernon24 hr
May 27, 3:27 AM CDTSpecial Weather StatementSGFVernon48 min
May 27, 5:11 AM CDTSpecial Weather StatementSGFBenton34 min
May 27, 9:45 AM CDTRiver Flood WarningSGFCedar11 hr
May 27, 9:45 AM CDTRiver Flood WarningSGFVernon11 hr
May 27, 10:32 AM CDTFlash Flood WarningSGFBenton, Morgan4 hr
May 27, 10:53 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 19 more8 hr
May 27, 11:11 AM CDTFlash Flood WarningSGFJasper, Newton8 hr
May 27, 11:15 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair45 min
May 27, 11:37 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min
May 27, 12:07 PM CDTSevere Thunderstorm WarningSGFGreene, Webster53 min
May 27, 12:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski66 min
May 27, 12:45 PM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, Newton6 hr
May 27, 12:52 PM CDTSevere Thunderstorm WarningSGFWebster, Wright38 min
May 27, 1:07 PM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Greene, Laclede, Polk and 1 more5 hr
May 27, 1:07 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps41 min
May 27, 1:19 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright56 min
May 27, 1:29 PM CDTFlash Flood Warning Considerable damage threatSGFBarry, Lawrence, Newton6 hr
May 27, 1:31 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton59 min
May 27, 1:35 PM CDTSpecial Weather StatementSGFChristian, Stone55 min
May 27, 1:51 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright54 min
May 27, 1:54 PM CDTSpecial Weather StatementSGFDent, Texas51 min
May 27, 2:11 PM CDTFlash Flood WarningSGFBarry, Christian, Stone6 hr
May 27, 2:25 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton47 min
May 27, 2:37 PM CDTFlash Flood WarningSGFDouglas6 hr
May 27, 2:37 PM CDTSpecial Weather StatementSGFHowell53 min
May 27, 2:55 PM CDTSevere Thunderstorm WarningSGFBarry50 min
May 27, 3:02 PM CDTSevere Thunderstorm WarningSGFHowell43 min
May 27, 3:28 PM CDTSpecial Weather StatementSGFOregon, Shannon62 min
May 27, 3:36 PM CDTSpecial Weather StatementSGFChristian39 min
May 27, 3:42 PM CDTAreal Flood AdvisorySGFBarry, McDonald6 hr
May 27, 3:49 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney41 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningSGFOzark, Taney36 min
May 27, 4:14 PM CDTFlash Flood WarningSGFBarry6 hr
May 27, 4:31 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
May 27, 5:23 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 27, 5:52 PM CDTFlash Flood WarningSGFMcDonald4 hr
May 27, 6:25 PM CDTAreal Flood WarningSGFChristian, Dallas, Greene, Hickory, Laclede, Polk and 2 more15 hr
May 27, 6:41 PM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton22 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.